Show simple item record

dc.creatorTamang, Karan
dc.creatorHazarika, Bipan
dc.date2017-03-23
dc.date.accessioned2019-11-14T11:59:30Z
dc.date.available2019-11-14T11:59:30Z
dc.identifierhttps://www.revistaproyecciones.cl/article/view/1323
dc.identifier10.4067/S0716-09172016000400009
dc.identifier.urihttps://revistaschilenas.uchile.cl/handle/2250/113114
dc.descriptionIn this paper we introduce a new sequence space using Zweier matrix operator and lacunary sequence of order a. Also we study some geometrical properties such as order continuous, the Fatou property and the Banach-Saks property of the new space.es-ES
dc.formatapplication/pdf
dc.languagespa
dc.publisherUniversidad Católica del Norte.es-ES
dc.relationhttps://www.revistaproyecciones.cl/article/view/1323/1167
dc.rightsDerechos de autor 2016 Proyecciones. Journal of Mathematicses-ES
dc.rightshttps://creativecommons.org/licenses/by-nc/4.0/es-ES
dc.sourceProyecciones. Journal of Mathematics; Vol 35 No 4 (2016); 481-490en-US
dc.sourceProyecciones. Revista de Matemática; Vol. 35 Núm. 4 (2016); 481-490es-ES
dc.source0717-6279
dc.source0716-0917
dc.subjectLacunary sequencees-ES
dc.subjectZweier operatores-ES
dc.subjectorder continuouses-ES
dc.subjectFatou propertyes-ES
dc.subjectBanach-Saks propertyes-ES
dc.subjectsecuencia lagunares-ES
dc.subjectoperador de Zweieres-ES
dc.titleSome geometric properties of lacunary Zweier Sequence Spaces of order a.es-ES
dc.typeinfo:eu-repo/semantics/article
dc.typeinfo:eu-repo/semantics/publishedVersion
dc.typeArtículo revisado por pareses-ES


This item appears in the following Collection(s)

Show simple item record